# SDR DALA2017042303405

- Difficulty date: April 22, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 43,987 hours, 29,246 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON MID CARGO DOOR INNER & OUTER PAN LOWER SECTIONS.  DAMAGE OUT OF LIMITS.  REPAIRED IAW ERA 413163-14, REV B.
